# SDR CA101019016

- Difficulty date: September 15, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Support
- Part number: 23007196
- Condition: Broken
- Location: Compressor
- Part time: 300 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COMPRESSOR RECEIVED FOR GENERATING METAL.  FOUND PORTIONS OF REAR SUPPORT BROKEN OFF AT NR 2 BEARING RETAINING RING GROOVE.
